# SDR DJFA2006227

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N890CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258510
- Aircraft time: 5,674 hours, 3,435 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

THE CREW REPORTED THAT WHILE CLIMBING THROUGH FL 220 THE CABIN ALTITUDE CLIMBED UNCONTROLLABLY AT 3,000 FPM AND THE CABIN ALTITUDE ANNUNCIATOR ILLUMINATED.  OXYGEN MASKS WERE DONNED AS THE CABIN ALTITUDE HAD REACHED AN ESTIMATED MAXIMUM OF 13,000 FT.  THE AIRCRAFT WAS DIVERTED TO KCGF WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE RESECURED A LOOSE AIR DUCT BETWEEN THE WATER SEPARATOR AND SILENCER.  NO DISCREPANCIES WERE NOTED WHEN A FUNCTIONAL TEST OF THE PRESSURIZATION SYSTEM WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
